Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 2, Pages 67-74
http://dx.doi.org/10.1155/S1085337503206060

A weak ergodic theorem for infinite products of Lipschitzian mappings

Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel

Received 16 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simeon Reich and Alexander J. Zaslavski, “A weak ergodic theorem for infinite products of Lipschitzian mappings,” Abstract and Applied Analysis, vol. 2003, no. 2, pp. 67-74, 2003. https://doi.org/10.1155/S1085337503206060.